what to do ???

i was recently recommended to have a loading up dose as my b12 level was low and i was told i have p a but after the first injection i had every side effect and i felt like i was dying it took several weeks until i felt well.. and all other injections were stopped....

however my level is still very low and my doctor has referred me to a specialist but until i see him in 4 weeks he wants me to take cyanocobalamin 50 cg tabs 1 every day im very hesitant as i dont want to feel as bad as i did with the injections.... so would be grateful to hear off any body else in my position or another opinion...

many thanks

1 Reply

oldestnewest
  • Hi Frankie

    Sorry to hear of your problems. Do you know which type of injection you where given, was it Hydroxocobalamin or Cyanocobalamin ?

    My wife was first given Hydrox and she had very bad side effects from it but the GP changed the injections to Cyan and she has been much better.

    Just watch the timeing, the maintenance dose for Hydrox is every 3 months but Cyan is every month, we had a bit of a hicup with that.

    My wife takes Methylcobalamin 1000mcg if she needs a bost in between injections.

    Jarrow Formulas do a good one, it desolves under the tongue.

    Hope this helps

    Use your time with the specialist well, ask as many questions as possible and also join the Pernicious Anaemia Society they have lots of information. GP's are not usually very clever when it comes to P.A.

    Best of Luck

    Mick

You may also like...